Advertisement

Radiophysics and Quantum Electronics

, Volume 15, Issue 3, pp 251–255 | Cite as

On the formulation of bounded almost-periodic and periodic solutions of a problem of the parabolic type by the method of straight lines

  • A. P. Mal'tsev
Article

Abstract

The convergence of the method of straight lines as it applies to calculating bounded almost-periodic and periodic (in the variable t) solutions of quasilinear boundary value problems of the parabolic type is established.

Keywords

Periodic Solution Quantum Electronics Nonlinear Optic Parabolic Type Quasilinear Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. P. Mal'tsev, this issue, p. 245.Google Scholar
  2. 2.
    V. M. Budak, Zh. Vychislitel'. Matem. i Matem. Fiz.,1, No. 6, 1105 (1961).Google Scholar
  3. 3.
    A. P. Mal'tsev, Izv. VUZ, Radiofiz.,12, No. 11, 1657 (1969).Google Scholar
  4. 4.
    A. P. Mal'tsev, Izv. VUZ, Radiofiz.,12, No. 11, 1666 (1969).Google Scholar

Copyright information

© Consultants Bureau 1974

Authors and Affiliations

  • A. P. Mal'tsev
    • 1
  1. 1.Scientific-Research Institute of Applied Mathematics and CyberneticsGor'kii UniversityUSSR

Personalised recommendations